# SDR CALA2009110500671

- Difficulty date: November 4, 2009
- Submitted: November 5, 2009
- Operation: Air carrier
- Aircraft: N36207
- Make and model: Boeing 737824
- Aircraft serial: 30579
- Aircraft time: 30,404 hours, 10,669 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A100033
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) RT HORIZONTAL STAB LOWER INSPAR SKIN CRACKED AT STAB STA 147.90.  REMOVED DAMAGED SECTION OF LOWER STAB INSPAR SKIN, FABBED REPAIR PIECES, TREATED, PRIMED AND INSTALLED AND GENERATED DIP FOR FURTHER INSP IN REF TO ECRA 5510-02066.  DIP 01668.
